Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 194, NWS Indianapolis, IN

June 25, 2014Delaware County, Randolph County, Indiana

NWS Indianapolis, IN issued this river flood warning at Jun 25, 2014, 8:22 AM EDT for Delaware County, Randolph County, Indiana. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Jun 25, 2014, 8:22 AM EDT (12:22 UTC)
Expired
Jun 25, 2014, 8:49 PM EDT
In force
12 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Moderate

Counties Delaware County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 114 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississinewa River near Ridgeville (RGVI3).

Action stage
8 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

504 
WGUS43 KIND 251222
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 AM EDT WED JUN 25 2014

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following river in east central
Indiana...

  Mississinewa River...

.Significant flooding developed in the Ridgeville area for the second
time in less than a week following rains on Tuesday of more than 2
inches.  The river was near crest in the Ridgeville area and will
begin to fall steadily this afternoon.  The crest was about one-half
foot lower than the level seen last week.

Flooding will once again close State Road 1 south of State Road 28
this afternoon.  Flooding will occur in the low areas of Albany and
Eaton later today.  Flooding will end by Thursday afternoon. 

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC035-135-260049-
/O.NEW.KIND.FL.W.0194.140625T1222Z-140626T0049Z/
/RGVI3.2.ER.000000T0000Z.140625T1130Z.140625T1849Z.NO/
822 AM EDT WED JUN 25 2014

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Mississinewa River near Ridgeville.
* until this evening.
* At  7:30 AM Wednesday the stage was 13.2 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* At 13.0 feet...Significant flooding of Mississinewa River in 
  northern Randolph county.  Water is likely on SR 1 just south of SR
  28.  West CR 825 N east of SR 1 and West River Road west of SR 1 
  and possibly other county  roads are flooded.  Little League Field 
  in Ridgeville is flooded.  Noticeable agricultural flooding in 
  progress.

&&

LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
      4024 8528 4026 8496             

$$
3 follow-up statements
862 
WGUS83 KIND 251554
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1154 AM EDT WED JUN 25 2014

...A Flood Warning continues for portions of the following river in
East Central Indiana...

  Mississinewa River...


.The Mississinewa River at Ridgeville crested around sunrise this
morning.  The crest was about one-half foot lower than the level
seen last week.  The river had fallen nearly 2 feet from crest by
1130 am.  At the current rate of fall...the river will drop below
flood stage by mid-afternoon.  Normal river levels will return by
Friday.

High water will once again affect State Road 1 south of State Road 28
this afternoon.  Flooding of low areas in Albany and Eaton may also
occur later today.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.

INC035-135-260049-
/O.CON.KIND.FL.W.0194.000000T0000Z-140626T0049Z/
/RGVI3.2.ER.000000T0000Z.140625T1130Z.140625T1849Z.NO/
<MND-:EST5EDT>

The Flood Warning continues for
  The Mississinewa River near Ridgeville.
* until this evening.
* At 11:30 AM Wednesday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* At 13.0 feet...Significant flooding of Mississinewa River in 
  northern Randolph county.  Water is likely on SR 1 just south of SR
  28.  West CR 825 N east of SR 1 and West River Road west of SR 1 
  and possibly other county  roads are flooded.  Little League Field 
  in Ridgeville is flooded.  Noticeable agricultural flooding in 
  progress.

&&

LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
      4024 8528 4026 8496             

$$
739 
WGUS83 KIND 251627
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1227 PM EDT WED JUN 25 2014

...A Flood Warning continues for portions of the following river in
East Central Indiana...

  Mississinewa River...


.The Mississinewa River at Ridgeville crested around sunrise this
morning.  The crest was about one-half foot lower than the level
seen last week.  The river had fallen nearly 2 feet from crest by
1130 am.  At the current rate of fall...the river will drop below
flood stage by mid-afternoon.  Normal river levels will return by
Friday.

High water will once again affect State Road 1 south of State Road 28
this afternoon.  Flooding of low areas in Albany and Eaton may also
occur later today.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.


INC035-135-251727-
/O.CON.KIND.FL.W.0194.000000T0000Z-140626T0049Z/
/RGVI3.2.ER.000000T0000Z.140625T1130Z.140625T1849Z.NO/
1227 PM EDT WED JUN 25 2014

The Flood Warning continues for
  The Mississinewa River near Ridgeville.
* until this evening.
* At 11:30 AM Wednesday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* At 11.5 feet...Water on the shoulder and edge of State Road 1 south 
  of the junction with State Road 28 in western Randolph county.  The
  top of the crest stage recorder pipe near the higher staff gage.   

&&

LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
      4024 8528 4026 8496             

$$
763 
WGUS83 KIND 251821
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
220 PM EDT WED JUN 25 2014

......The Flood Warning is no longer in effect for portions of the
following river in east central Indiana...

  Mississinewa River...


.The Mississinewa River at Ridgeville fell below flood stage early
this afternoon.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC035-135-251850-
/O.CAN.KIND.FL.W.0194.000000T0000Z-140626T0049Z/
/RGVI3.2.ER.000000T0000Z.140625T1130Z.140625T1633Z.NO/
220 PM EDT WED JUN 25 2014

The Flood Warning is cancelled for
  The Mississinewa River near Ridgeville.
* At  1:30 PM Wednesday the stage was 10.1 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 12:33 PM Wednesday.
* Forecast...The river will continue to fall to 3.1 feet by tomorrow 
  morning.


&&

LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
      4024 8528 4026 8496             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 25, 7:35 AM EDT, 47 minutes earlier.

Area forecast discussion, Jun 25, 7:35 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
735 AM EDT WED JUN 25 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 237 AM EDT WED JUN 25 2014

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AS AN UPPER
WAVE SLIDES EAST ACROSS THE LOWER GREAT LAKES AND INTERACTS WITH A
WARM...MOIST AND UNSTABLE AIRMASS. OTHERWISE...HIGH PRESSURE SHOULD
PUT A BRIEF END TO THE THUNDERSTORM ACTIVITY TONIGHT. THUNDERSTORM
CHANCES WILL ONCE AGAIN BE BACK BY THURSDAY WITH CHANCES INCREASING
BY EARLY WEEKEND AS A WARM FRONT SLOWLY LIFTS NORTHEAST ACROSS
CENTRAL INDIANA. THUNDERSTORM CHANCES WILL CONTINUE THE REMAINDER OF
THE WEEKEND AND THROUGH AT LEAST THE MIDDLE OF NEXT WEEK...UNDER A
WARM...MOIST AND UNSTABLE SOUTHERLY FLOW.

TEMPERATURES WILL BE NEAR NORMAL WITH AFTERNOON HIGHS IN THE 80S.

&&

.NEAR TERM /TODAY/...

ISSUED AT 237 AM EDT WED JUN 25 2014

FOG...AND THUNDERSTORM CHANCES AND TEMPERATURES WILL BE THE MAIN
FOCUS TODAY IN THE WAKE OF A WEAK COLD FRONT THAT PASSED THROUGH THE
AREA LAST EVENING.

WITH LIGHT TO CALM WINDS AND PLENTY OF LINGERING LOW LEVEL
MOISTURE...FOG WILL BE AN ISSUE FOR A SHORT TIME THIS MORNING
THROUGH JUST AFTER SUNRISE. AREAS NEAR AND SOUTH OF AN ANDERSON TO
TERRE LINE SHOULD BE ESPECIALLY SUSCEPTIBLE BEING PRECONDITIONED TO
FOG AND LOW STRATUS FROM THE RAINS YESTERDAY. LEANING TOWARDS PATCHY
DENSE FOG WITH A SPECIAL WEATHER STATEMENT AND HAZARDOUS WEATHER
MENTION THROUGH 9 AM...BUT WILL TAKE A LAST CHECK BEFORE ISSUING THE
MORNING PACKAGE FOR POSSIBLE HEADLINES.

AFTER A MORNING BREAK IN THUNDERSTORMS...HIGH RES CONVECTIVE
ALLOWING MODELS SUGGEST STORMS WILL AGAIN BREAK OUT AS THE
ATMOSPHERE DESTABILIZES...AN UPPER WAVES SLIDES EAST ACROSS THE
LOWER GREAT LAKES. MODEL INSTABILITY PROGS SUGGEST AFTERNOON MIXED
LAYER CAPES TO 1000 J/KG OR SLIGHTLY MORE DEPENDING ON WHICH MODEL.

SO...WILL IGNORE THE LESS THAN SLIGHT CHANCE 00Z MOS POPS AND GO
WITH AROUND 20 PERCENT AFTERNOON POPS THIS AFTERNOON.

AFTER MORNING STRATUS AND FOG LIFT...CU DEVELOPMENT PROGS SUGGEST
ONLY DIURNAL CONVECTIVE CU WITH VERY DRY MID LEVELS PER MODEL RH
TIME SECTIONS. SHOULD BE ENOUGH SOLAR HEATING TO ALLOW TEMPERATURES
TO REACH THE LOWER TO MID 80S WHICH IS NEAR NORMAL FOR LATE JUNE.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...

ISSUED AT 237 AM EDT WED JUN 25 2014

SUMMERTIME WEATHER TO CONTINUE AS SHORT TERM FORECAST WILL CENTER
AROUND THUNDERSTORM CHANCES ALONG WITH TEMPERATURES.

WITH AN UPPER WAVE PASSING TO THE EASTERN GREAT LAKES TONIGHT...
THUNDERSTORMS SHOULD STRUGGLE TO LAST LONG AFTER SUNSET WITH THE
FORCING GONE. PATCHY FOG COULD BE AN ISSUE AGAIN OVERNIGHT AND JUST
BEYOND SUNRISE AS MODEL TIME SECTIONS CONTINUE TO SHOW LINGERING LOW
LEVEL MOISTURE. HOWEVER...DO NOT EXPECT THE FOG TO BE QUITE AS BAD
AS THIS MORNING WITH LIGHT NORTHERLY FLOW AROUND A SURFACE HIGH OVER
ONTARIO BRINGING IN LOWER DEW POINTS. 00Z BLEND WITH OVERNIGHT LOWS
IN THE 60S LOOKS GOOD.

MODELS SUGGEST THAT THE COLD FRONT...THAT WILL PASS SOUTH OF THE
OHIO RIVER TODAY...SHOULD MAKE A RETURN NORTHWARD AS A WARM FRONT
STARTING THURSDAY AND LIFT NORTHEAST ACROSS CENTRAL INDIANA FRIDAY
AND FRIDAY NIGHT. THIS WILL LEAD TO ONCE AGAIN AN INCREASINGLY
WARM...MOIST AND UNSTABLE ATMOSPHERE INTO THE WEEKEND AND INCREASING
THUNDERSTORM CHANCES. SHOULD SEE CHANCE POPS SOUTHWEST TAPER TO
NEGLIGIBLE POPS NORTHEAST ON THURSDAY AND CHANCE POPS ACROSS ALL OF
THE FORECAST AREA BY FRIDAY.

00Z MODEL AND MOS BLEND WITH SEASONABLE TEMPERATURES CONTINUES TO
LOOK GOOD WITH AFTERNOON HIGHS IN THE 80S.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY NIGHT/...

ISSUED AT 341 AM EDT WED JUN 25 2014

THE EXTENDED PERIOD WILL START OUT WITH A WARM FRONT DRAPED OVER
NORTHERN INDIANA. WARM AND HUMID CONDITIONS WITH THIS BOUNDARY
WILL BE CONDUCIVE TO CONVECTIVE DEVELOPMENT ON SATURDAY DESPITE
RIDGING ALOFT. THAT UPPER RIDGE WILL THEN BREAK DOWN ON SUNDAY AS
A LOW PRESSURE SYSTEM TRAVERSES MANITOBA. EFFECTS OF THAT BROAD
UPPER LEVEL LOW WILL IMPACT CENTRAL INDIANA THROUGH THE DURATION
OF THE LONG TERM PERIOD BY TRIGGERING SCATTERED SHOWERS AND
THUNDERSTORMS. LATEST INITIALIZATION IS PERSISTENT WITH KEEPING
SLIGHT CHANCE AND CHANCE POPS THROUGH ENTIRE LONG TERM
PERIOD...AND WILL NOT DEVIATE AT THIS TIME UNTIL FUTURE MODEL RUNS
CAN BETTER PINPOINT HIGHEST CHANCES FOR SHOWER/THUNDERSTORM
DEVELOPMENT. IF ANYTHING...POPS MAY HAVE TO BE INCREASED FOR
CERTAIN TIMES. TEMPS WILL CLIMB BACK INTO THE UPPER 80S WITH
LOWS IN THE 70S...THIS WAS CAPTURED WELL BY ALLBLEND.

&&

.AVIATION /DISCUSSION FOR THE 25/1200Z TAF ISSUANCE/...

ISSUED AT 724 AM EDT WED JUN 25 2014

IFR FOG WILL LINGER AT KIND FOR ANOTHER HOUR...ELSEWHERE
CONDITIONS HAVE ALREADY IMPROVED TO VFR CATEGORY. VFR CONDITIONS
WILL THEN PREVAIL FOR MAJORITY OF TAF PERIOD. THERE IS A CHANCE
FOR SOME SCATTERED SHOWERS/THUNDERSTORMS THIS AFTERNOON AS AN
UPPER WAVE MOVES ACROSS THE AREA...BUT CHANCES ARE TOO LOW TO
INCLUDE IN TAFS AT THIS TIME.

FOCUS THEN TURNS TO FOG POTENTIAL ONCE AGAIN TONIGHT AS MODELS
CONTINUE TO SHOW LOW LEVEL MOISTURE. SO...INTRODUCED MVFR CATEGORY
FOG INTO TAFS AROUND THU 06Z WITH FURTHER DETERIORATION TO IFR
CATEGORY AFTER THU 09Z.

WINDS WILL START OUT NORTHWESTERLY FOR THE FIRST HALF OF TAF
PERIOD AND THEN GRADUALLY VEER TO THE NORTH/NORTHEAST BY TONIGHT.
SUSTAINED SPEEDS WILL RANGE BETWEEN 5 TO 10 KTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...MK
NEAR TERM...MK
SHORT TERM...MK
LONG TERM....TDUD
AVIATION...TDUD

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 25, 4:35 AM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 AM EDT WED JUN 25 2014

INZ021-028>031-035>041-043>049-051>057-060>065-067>072-261000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-
DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
435 AM EDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: PATCHY FOG COULD REDUCE THE VISIBILITY TO A QUARTER MILE
OR LESS AT TIMES THROUGH 9 AM. ISOLATED THUNDERSTORMS ARE
POSSIBLE THIS AFTERNOON.

HAZARDS: LIGHTNING...BRIEF HEAVY RAIN...GUSTY WINDS...PATCHY DENSE FOG.

TIMING: PATCHY DENSE FOG THROUGH 9 AM. LIGHTNING...BRIEF HEAVY
RAIN AND GUSTY WINDS THIS AFTERNOON THROUGH 10 PM.

DISCUSSION: ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
THIS EVENING AS AN UPPER WAVE MOVES EAST ACROSS THE LOWER GREAT
LAKES. PATCHY DENSE MORNING FOG WILL LIFT BY 9 AM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A CHANCE OF THUNDERSTORM MOST PERIODS THROUGH
AT LEAST THE MIDDLE OF NEXT WEEK. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED. DEADLY CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN AND
GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORM.

DISCUSSION: A WARM FRONT...UPPER LEVEL WAVES AND A WARM...MOIST
AND UNSTABLE ATMOSPHERE WILL RESULT IN THUNDERSTORM CHANCES
MOST OF THE TIME THROUGH AT LEAST THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ042-261000-
RANDOLPH-
435 AM EDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: FLOODING WILL CONTINUE ACROSS PARTS OF WINCHESTER AND
ALONG THE MISSISSIINEWA RIVER NEAR RIDGEVILLE. PATCHY FOG COULD
REDUCE THE VISIBILITY TO A QUARTER MILE OR LESS AT TIMES THROUGH 9
AM. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON.

HAZARDS: FLOODING...LIGHTNING...BRIEF HEAVY RAIN...GUSTY
WINDS...PATCHY DENSE FOG.

TIMING: FLOODING TODAY. PATCHY DENSE FOG THROUGH 9 AM.
LIGHTNING...BRIEF HEAVY RAIN AND GUSTY WINDS THIS AFTERNOON
THROUGH 10 PM.

DISCUSSION: ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
THIS EVENING AS AN UPPER WAVE MOVES EAST ACROSS THE LOWER GREAT
LAKES. PATCHY DENSE MORNING FOG WILL LIFT BY 9 AM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A CHANCE OF THUNDERSTORM MOST PERIODS THROUGH
AT LEAST THE MIDDLE OF NEXT WEEK. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED. DEADLY CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN AND
GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORM.

DISCUSSION: A WARM FRONT...UPPER LEVEL WAVES AND A WARM...MOIST
AND UNSTABLE ATMOSPHERE WILL RESULT IN THUNDERSTORM CHANCES
MOST OF THE TIME THROUGH AT LEAST THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Special weather statement, Jun 25, 6:18 AM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
618 AM EDT WED JUN 25 2014

INZ021-028>031-035>049-051>057-060>065-067>072-251300-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
618 AM EDT WED JUN 25 2014

...PATCHY DENSE FOG THROUGH 9 AM EDT...

PATCHY DENSE FOG WILL CONTINUE ACROSS CENTRAL INDIANA THIS
MORNING. THE VISIBILITY WILL DROP TO A QUARTER MILE OR LESS AT
SOME LOCALES AT TIMES.

MOTORISTS SHOULD BE ALERT TO SUDDEN REDUCTIONS IN THE VISIBILITY
AND ALLOW PLENTY OF DISTANCE BETWEEN THE VEHICLES IN FRONT OF THEM
AND PLENTY OF EXTRA TIME TO REACH THEIR DESTINATIONS.

THE VISIBILITY IS EXPECTED TO IMPROVE AFTER 9 AM.

MK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:27 PM EDTAreal Flood AdvisoryINDDelaware, Randolph5 hr
Jun 24, 11:14 PM EDTAreal Flood WarningINDDelaware, Randolph9 hr
Jun 24, 11:31 PM EDTRiver Flood WarningINDDelaware, Randolph8 hr
Jun 25, 8:07 AM EDTAreal Flood AdvisoryINDRandolph6 hr

Nearby

River Flood Warnings in Indiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.